Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 152, NWS Morristown, TN

July 21, 20184 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 21, 2018, 1:27 AM EDT for 4 counties in Tennessee. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 1:27 AM EDT (05:27 UTC)
Expired
Jul 21, 2018, 2:15 AM EDT
In force
48 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anderson County, TN, Campbell County, TN, Claiborne County, TN, Scott County, TN

The radar

The Knoxville radar (KMRX), 89 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 1:50 AM EDTTSTM WND DMGHuntsville, TNA FEW TREES DOWN NEAR HUNTSVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 8:02 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3305 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3305 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS54 KMRX 210527
SVRMRX
TNC001-013-025-151-210615-
/O.NEW.KMRX.SV.W.0152.180721T0527Z-180721T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
127 AM EDT SAT JUL 21 2018

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Northwestern Claiborne County in east Tennessee...
  Northwestern Anderson County in east Tennessee...
  Campbell County in east Tennessee...
  Scott County in east Tennessee...

* Until 215 AM EDT.

* At 126 AM EDT, a severe thunderstorm was located over Oneida,
  moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  La Follette, Oneida, Jacksboro, Huntsville, Helenwood, Jellico,
  Caryville, Lake City, Winfield, Elk Valley, Smokey Junction, Honey
  Creek State Park, Rosedale, Robbins, Big South Fork National Park,
  Cove Lake State Park, Ketchen, Clairfield, Fincastle and White Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.

LAT...LON 3659 8395 3652 8377 3639 8393 3640 8395
      3637 8395 3606 8435 3609 8438 3611 8442
      3614 8445 3616 8444 3620 8447 3623 8454
      3623 8457 3626 8457 3628 8462 3636 8470
      3641 8466 3644 8469 3650 8471 3660 8478
TIME...MOT...LOC 0526Z 318DEG 38KT 3648 8453 

HAIL...0.75IN
WIND...60MPH
 
$$

DH
1 follow-up statement
148 
WWUS54 KMRX 210557
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
157 AM EDT SAT JUL 21 2018

TNC001-013-025-151-210615-
/O.CON.KMRX.SV.W.0152.000000T0000Z-180721T0615Z/
Claiborne TN-Anderson TN-Campbell TN-Scott TN-
157 AM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR NORTHWESTERN CLAIBORNE...NORTHWESTERN ANDERSON...CAMPBELL AND
SCOTT COUNTIES...

At 156 AM EDT, a severe thunderstorm was located near La Follette,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
La Follette, Oneida, Jacksboro, Huntsville, Helenwood, Jellico,
Caryville, Lake City, Elk Valley, Smokey Junction, Honey Creek State
Park, Rosedale, Robbins, Cove Lake State Park, Clairfield, Fincastle,
White Oak, Royal Blue, Elgin and Disney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

A Tornado Watch remains in effect until 400 AM EDT for east
Tennessee.

LAT...LON 3659 8395 3652 8377 3639 8393 3640 8395
      3637 8395 3606 8435 3614 8445 3616 8444
      3620 8447 3623 8457 3626 8457 3628 8462
      3636 8470 3641 8466 3644 8469 3650 8471
      3648 8445 3659 8425
TIME...MOT...LOC 0556Z 291DEG 29KT 3646 8414 

HAIL...<.75IN
WIND...60MPH
 
$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:45 AM EDT, 42 minutes earlier.

Area forecast discussion, Jul 21, 12:45 AM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1245 AM EDT Sat Jul 21 2018

.DISCUSSION...Quick update to remove tornado watch from southwest
Virginia and northeast Tennessee. Another round of strong to
severe storms across Kentucky will move across most of Tennessee.
The latest high resolution models keep the strongest activity out
of the Tri-Cities.

Main concern will be damaging winds, lightning, and torrential
rains. However, can not rule out a tornado across southeast
Tennessee and Plateau.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             89  70  85  68 /  60  60  50  40
Knoxville McGhee Tyson Airport, TN  85  68  82  66 /  60  60  70  40
Oak Ridge, TN                       85  68  82  67 /  60  60  70  40
Tri Cities Airport, TN              82  65  79  65 /  70  70  70  50

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&
Hazardous weather outlook, Jul 20, 3:21 PM EDT, 10 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
321 PM EDT Fri Jul 20 2018

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-211930-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-Washington-
321 PM EDT Fri Jul 20 2018 /221 PM CDT Fri Jul 20 2018/

This Hazardous Weather Outlook is for portions of Southwest North
Carolina...East Tennessee and Southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms are likely tonight across much of the
area, some of which may reach severe levels. The strongest storms
are expected to move out of Kentucky into middle and east
Tennessee late tonight, moving quickly into southeast Tennessee
and southwest North Carolina into early morning Saturday. Some of
these thunderstorms will be capable of producing damaging winds,
large hail, and brief heavy rainfall. An isolated tornado cannot
be ruled out, particularly across southern portions of the
Tennessee Valley.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The atmosphere will remain unstable into Saturday and strong to
severe thunderstorms will again be possible Saturday afternoon
into the evening. The main threats with any stronger storms will
be damaging winds, large hail and brief heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

In the hours before

Local storm report, Jul 21, 12:50 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1250 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     SPRING CITY             35.69N 84.86W
07/21/2018                   RHEA               TN   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE NORTHERN
            HALF OF THE COUNTY. PENNY SIZE HAIL AS WELL.

&&

DH
Local storm report, Jul 21, 12:52 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1252 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1239 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
07/21/2018                   MEIGS              TN   911 CALL CENTER

            TREES DOWN COUNTY-WIDE ACROSS MEIGS COUNTY, TENNESSEE.

&&

DH
Local storm report, Jul 21, 12:53 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1253 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     JONESVILLE              36.69N 83.12W
07/20/2018                   LEE                VA   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE COUNTY.

0938 PM     TSTM WND DMG     PENNINGTON GAP          36.76N 83.03W
07/20/2018                   LEE                VA   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE COUNTY.

0940 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
07/20/2018                   CAMPBELL           TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE COUNTY.

0949 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
07/20/2018                   CAMPBELL           TN   911 CALL CENTER

            TREE DOWN ON SOUTH HIGHWAY 25.

1023 PM     TSTM WND DMG     BEAN STATION            36.34N 83.28W
07/20/2018                   GRAINGER           TN   911 CALL CENTER

            SEVERAL TREES DOWN IN GRAINGER COUNTY, TENNESSEE.

1027 PM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
07/20/2018                   UNION              TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE MAYNARDVILLE, TENNESEE
            AREA.

1038 PM     TSTM WND DMG     KINGSPORT               36.53N 82.56W
07/20/2018                   SULLIVAN           TN   AMATEUR RADIO

            TRAFFIC SIGNALS AND WIRES DOWN IN KINGSPORT DUE TO THE
            HIGH WINDS.

1045 PM     TSTM WND DMG     HALLS                   36.08N 83.93W
07/20/2018                   KNOX               TN   911 CALL CENTER

            SEVERAL TREES DOWN. ONE TREE OVER A CAR.

1050 PM     TSTM WND GST     4 NE MORRISTOWN         36.26N 83.25W
07/20/2018  M73.00 MPH       HAMBLEN            TN   AMATEUR RADIO

            MEASURED REPORT OF 73 MPH AT WHITESBURG, TN.

1112 PM     TSTM WND DMG     ELIZABETHTON            36.34N 82.23W
07/20/2018                   CARTER             TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS CARTER COUNTY, TENNESSEE.

1131 PM     TSTM WND DMG     COSBY                   35.81N 83.25W
07/20/2018                   COCKE              TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE COSBY AREA DUE TO HIGH
            WINDS.

1136 PM     TSTM WND DMG     5 SW MOUNTAIN CITY      36.42N 81.87W
07/20/2018                   JOHNSON            TN   911 CALL CENTER

            SEVERAL TREES DOWN AROUND THE COMMUNITY OF BUTLER,
            TENNESSEE.

1220 AM     TSTM WND DMG     SPRING CITY             35.69N 84.86W
07/21/2018                   RHEA               TN   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE NORTHERN
            HALF OF THE COUNTY. PENNY SIZE HAIL AS WELL.

1239 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
07/21/2018                   MEIGS              TN   911 CALL CENTER

            TREES DOWN COUNTY-WIDE ACROSS MEIGS COUNTY, TENNESSEE.

&&

DH
Local storm report, Jul 21, 12:59 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1259 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
07/21/2018                   MEIGS              TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE CITY OF DECATUR, TENNESSEE.

&&

DH
Local storm report, Jul 21, 1:02 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
102 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     PIKEVILLE               35.61N 85.20W
07/21/2018                   BLEDSOE            TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE PIKEVILLE, TN AREA.

&&

DH
Local storm report, Jul 21, 1:25 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
125 AM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     DAYTON                  35.49N 85.01W
07/21/2018                   RHEA               TN   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:02 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock58 min
Jul 20, 9:12 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Scott48 min
Jul 20, 9:42 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Hawkins63 min
Jul 20, 9:56 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union49 min
Jul 20, 10:10 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Jefferson, Sullivan, Unicoi, Washington65 min
Jul 20, 10:17 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Sevier58 min
Jul 20, 10:31 PM EDTTornado WarningMRXBledsoe, Rhea44 min
Jul 20, 10:44 PM EDTSevere Thunderstorm WarningMRXHamblen16 min
Jul 20, 10:48 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Unicoi57 min
Jul 20, 11:10 PM EDTTornado WarningMRXBledsoe, Meigs, Rhea50 min
Jul 20, 11:13 PM EDTSevere Thunderstorm WarningMRXCocke, Sevier32 min
Jul 20, 11:18 PM EDTSevere Thunderstorm WarningMRXBledsoe, Rhea42 min
Jul 20, 11:42 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Rhea48 min
Jul 20, 11:47 PM EDTAreal Flood AdvisoryMRXBledsoe, Meigs, Rhea, Roane3 hr
Jul 21, 12:02 AM EDTSpecial Weather StatementMRXBledsoe43 min
Jul 21, 12:11 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Rhea, Sequatchie49 min
Jul 21, 12:14 AM EDTSpecial Weather StatementMRXScott46 min
Jul 21, 12:24 AM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Polk51 min
Jul 21, 12:55 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea50 min
Jul 21, 12:58 AM EDTAreal Flood AdvisoryMRXMcMinn, Meigs, Rhea3 hr
Jul 21, 12:58 AM EDTSevere Thunderstorm WarningMRXPolk62 min
Jul 21, 1:16 AM EDTAreal Flood AdvisoryMRXBledsoe, Rhea3 hr
Jul 21, 1:21 AM EDTSevere Thunderstorm WarningMRXBledsoe, Rhea39 min
Jul 21, 1:28 AM EDTSevere Thunderstorm WarningMRXBradley, McMinn47 min
Jul 21, 2:02 AM EDTSevere Thunderstorm WarningMRXBradley, Polk28 min
Jul 21, 2:11 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Roane, Scott52 min
Jul 21, 2:16 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Union59 min
Jul 21, 2:39 AM EDTAreal Flood AdvisoryMRXBradley, McMinn, Polk3 hr
Jul 21, 2:54 AM EDTSpecial Weather StatementMRXBlount, Loudon, Roane66 min
Jul 21, 3:06 AM EDTSevere Thunderstorm WarningMRXBledsoe, Rhea39 min
Jul 21, 3:10 AM EDTSpecial Weather StatementMRXCocke, Grainger, Hamblen, Jefferson50 min
Jul 21, 3:30 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea45 min
Jul 21, 3:36 AM EDTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea3 hr
Jul 21, 3:41 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie48 min
Jul 21, 3:53 AM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe41 min
Jul 21, 4:05 AM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Polk40 min
Jul 21, 4:33 AM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Marion, Polk117 min
Jul 21, 6:39 AM EDTSevere Thunderstorm WarningMRXBledsoe36 min
Jul 21, 7:05 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Meigs, Rhea25 min
Jul 21, 7:24 AM EDTSpecial Weather StatementMRXBradley, Polk36 min
Jul 21, 4:06 PM EDTSpecial Weather StatementMRXKnox39 min
Jul 21, 4:17 PM EDTSpecial Weather StatementMRXMonroe43 min
Jul 21, 4:45 PM EDTSpecial Weather StatementMRXHancock, Hawkins60 min
Jul 21, 4:47 PM EDTSpecial Weather StatementMRXSevier58 min
Jul 21, 5:12 PM EDTSpecial Weather StatementMRXBradley63 min
Jul 21, 5:19 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs56 min
Jul 21, 5:33 PM EDTSpecial Weather StatementMRXMonroe42 min
Jul 21, 5:44 PM EDTSpecial Weather StatementMRXGrainger46 min
Jul 21, 5:49 PM EDTSpecial Weather StatementMRXBradley26 min
Jul 21, 5:53 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton37 min
Jul 21, 6:07 PM EDTSpecial Weather StatementMRXPolk53 min
Jul 21, 6:24 PM EDTSpecial Weather StatementMRXMonroe51 min
Jul 21, 6:26 PM EDTSevere Thunderstorm WarningMRXPolk49 min
Jul 21, 7:00 PM EDTSpecial Weather StatementMRXBlount30 min
Jul 21, 7:15 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier34 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.